Electronic Journal of Differential Equations

Electronic Journal of Differential Equations
Contents of Volume 2020

  1. Yu Su, Haibo Chen, Senli Liu, Xianwen Fang; Fractional Schrodinger-Poisson systems with weighted Hardy potential and critical exponent, Vol. 2020 (220), No. 01, pp. 1-17.
  2. Ahmed Alsaedi, Bashir Ahmad, Mokhtar Kirane, Aberrazak Nabti; Lifespan of solutions of a fractional evolution equation with higher order diffusion on the Heisenberg group, Vol. 2020 (2020), No. 02, pp. 1-10.
  3. Bilender P. Allahverdiev, Huseyin Tuna; Properties of the resolvent of singular q-Dirac operators, Vol. 2020 (2020), No. 03, pp. 1-13.
  4. Xiang Liu, Baoguo Jia, Scott Gensler, Lynn Erbe, Allan Peterson; Convergence of approximate solutions to nonlinear Caputo nabla fractional difference equations with boundary conditions, Vol. 2020 (2020), No. 04, pp. 1-19.
  5. Jing Tian, Bingsheng Zhang; Solution to Navier-Stokes equations for turbulent channel flows, Vol. 2020 (2020), No. 05, pp. 1-18.
  6. Shuai Yao, Juntao Sun, Tsung-Fang Wu; Stationary quantum Zakharov systems involving a higher competing perturbation, Vol. 2020 (2020), No. 06, pp. 1-18.
  7. Bui Le Trong Thanh, Nguyen Ngoc Quoc Thuong; Passing to the limit on small parameters for generalized viscous Cahn-Hilliard type equations with nonlinear source, Vol. 2020 (2020), No. 07, pp. 1-15.
  8. Antoni Kijowski; Characterization of mean value harmonic functions on norm induced metric measure spaces with weighted Lebesgue measure, Vol. 2020 (2020), No. 08, pp. 1-26.
  9. Junfang Zhao, Xiangqing Liu; Ground state solutions for quasilinear equations of Kirchhoff type, Vol. 2020 (2020), No. 09, pp. 1-14.
  10. Kaye Silva, Steffanio Moreno Sousa; Multiplicity of positive solutions for a gradient type cooperative/competitive elliptic system, Vol. 2020 (2020), No. 10, pp. 1-14.
  11. Huihui Kong, Ruxu Lian; Free boundary value problem for compressible magnetohydrodynamic equations, Vol. 2020 (2020), No. 11, pp. 1-16.
  12. Nikolaos S. Papageorgiou, Calogero Vetro, Francesca Vetro; Positive and nodal solutions for nonlinear nonhomogeneous parametric Neumann problems, Vol. 2020 (2020), No. 12, pp. 1-20.
  13. Hong Tian, Shenzhou Zheng; Orlicz estimates for general parabolic obstacle problems with p(t,x)-growth in Reifenberg domains, Vol. 2020 (2020), No. 13, pp. 1-25.
  14. Hong Yan Xu, Jin Tu; Existence of rational solutions for q-difference Painleve equations, Vol. 2020 (2020), No. 14, pp. 1-14.
  15. Daniel Cao Labora, Rosana Rodriguez-Lopez, Mohammed Belmekki; Existence of solutions to nonlocal boundary value problems for fractional differential equations with impulses, Vol. 2020 (2020), No. 15, pp. 1-16.
  16. Changchun Liu, Pingping Li; Boundedness and global solvability for a chemotaxis-haptotaxis model with p-Laplacian diffusion, Vol. 2020 (2020), No. 16, pp. 1-16.
  17. Jishan Fan, Yong Zhou; Existence and uniqueness for a Ginzburg-Landau system for superconductivity, Vol. 2020 (2020), No. 17, pp. 1-6.
  18. Peng Yang, Jinrong Wang, Donal O'Regan; Periodicity of non-homogeneous trajectories for non-instantaneous impulsive heat equations, Vol. 2020 (2020), No. 18, pp. 1-7.
  19. Armengol Gasull, Joan Torregrosa, Xiang Zhang; Piecewise linear differential systems with an algebraic line of separation, Vol. 2020 (2020), No. 19, pp. 1-14.
  20. Inessa I. Matveeva; Exponential stability of solutions to nonlinear time-varying delay systems of neutral type equations with periodic coefficients, Vol. 2020 (2020), No. 20, pp. 1-12.
  21. Mabel Cuesta, Liamidi Leadi, Pascaline Nshimirimana; Maximum and antimaximum principles for the $p$-Laplacian with weighted Steklov boundary conditions, Vol. 2020 (2020), No. 21, pp. 1-17.
  22. Ziyang Liang, Taian Jin, Jiayi Wang, Yuan Shan; Linearization of multi-frequency quasi-periodically forced circle flows beyond Brjuno condition, Vol. 2020 (2020), No. 22, pp. 1-17.
  23. Jiwei Jia, Jian Ding, Siyu Liu, Guidong Liao, Jingzhi Li; Modeling the control of COVID-19: impact of policy interventions and meteorological factors, Vol. 2020 (2020), No. 23, pp. 1-24.
  24. Dan-Andrei Geba, Bai Lin; Almost optimal local well-posedness for modified Boussinesq equations, Vol. 2020 (2020), No. 24, pp. 1-10.
  25. Gelson C. G. dos Santos, Giovany M. Figueiredo, Leandro S. Tavares; Sub-super solution method for nonlocal systems involving the p(x)-Laplacian operator, Vol. 2020 (2020), No. 25, pp. 1-19.
  26. Carole Louis-Rose; Null controllability from the exterior of fractional parabolic-elliptic coupled systems, Vol. 2020 (2020), No. 26, pp. 1-18.
  27. Lin Zhang, Xianfa Song; Global asymptotic behavior of solutions to quasilinear schrodinger equations, Vol. 2020 (2020), No. 27, pp. 1-14.
  28. Ludmila S. Pulkina; Nonlocal problems for hyperbolic equations from the viewpoint of strongly regular boundary conditions, Vol. 2020 (2020), No. 28, pp. 1-20.
  29. Zijun Guo, Qingye Zhang; Existence of solutions to fractional Hamiltonian systems with local superquadratic conditions, Vol. 2020 (2020), No. 29, pp. 1-12.
  30. Darin Brindle, Gaston M. N'Guerekata; S-asymptotically omega-periodic mild solutions to fractional differential equations, Vol. 2020 (2020), No. 30, pp. 1-12.
  31. Xiaoting Fan, Shu Wang, Wen-Qing Xu; Initial-boundary layer associated with the 3-D Boussinesq system for Rayleigh-Benard convection, Vol. 2020 (2020), No. 31, pp. 1-20.
  32. Ercan Tunc, Said R. Grace; Oscillatory behavior of solutions to third-order nonlinear differential equations with a superlinear neutral term, Vol. 2020 (2020), No. 32, pp. 1-11.
  33. Nguyen Tuan Duy, Le Long Phi, Nguyen Thanh Son; Hardy and Caffarelli-Kohn-Nirenberg inequalities with nonradial weights, Vol. 2020 (2020), No. 33, pp. 1-10.
  34. Joseph Iaia; Existence of solutions for semilinear problems on exterior domains, Vol. 2020 (2020), No. 34, pp. 1-10.
  35. Julieta Bollati, Jose A. Semitiel, Maria F. Natale, Domingo A. Tarzia; Existence and uniqueness of the p-generalized modified error function, Vol. 2020 (2020), No. 35, pp. 1-11.
  36. Zhongyuan Sun, Jinfeng Wang; Dynamics and pattern formation in diffusive predator-prey models with predator-taxis, Vol. 2020 (2020), No. 36, pp. 1-14.
  37. Fernando Charro; Explicit solutions of Jensen's auxiliary equations via extremal Lipschitz extensions, Vol. 2020 (2020), No. 37, pp. 1-6.
  38. Feng Cao, Lu Gao; Transition fronts of two species competition lattice systems in random media, Vol. 2020 (2020), No. 38, pp. 1-24.
  39. Pascal Begout; Finite time extinction for a damped nonlinear Schrodinger equation in the whole space, Vol. 2020 (2020), No. 39, pp. 1-18.
  40. Jesus Ildefonso Diaz, Juan Francisco Padial, Jose Ignacio Tello, Lourdes Tello; Complex Ginzburg-Landau equations with a delayed nonlocal perturbation, Vol. 2020 (2020), No. 40, pp. 1-18.
  41. Johana Jimenez, Jaume Llibre, Joao C. Medrado; Crossing limit cycles for a class of piecewise linear differential centers separated by a conic, Vol. 2020 (2020), No. 41, pp. 1-36.
  42. Fei Wang, Jianghao Hao; Decay of energy for viscoelastic wave equations with Balakrishnan-Taylor damping and memories, Vol. 2020 (2020), No. 42, pp. 1-19.
  43. Dandan Li, Jiayin Du; Mu pseudo rotating-periodic solutions for differential equations, Vol. 2020 (2020), No. 43, pp. 1-11.
  44. Fengjuan Meng, Fubao Zhang, Yuanyuan Zhang; Multiple positive solutions for biharmonic equation of Kirchhoff type involving concave-convex nonlinearities, Vol. 2020 (2020), No. 44, pp. 1-15.
  45. Qiuyue Wang, Lu Yang; Positive solutions for a nonlinear system of fourth-order ordinary differential equations, Vol. 2020 (2020), No. 45, pp. 1-15.
  46. Si Su, Guo-Bao Zhang; Global stability of traveling waves for delay reaction-diffusion systems without quasi-monotonicity, Vol. 2020 (2020), No. 46, pp. 1-18.
  47. Yongyi Lan, Biyun Tang, Xian Hu; Positive solutions of Schrodinger-Poisson systems with Hardy potential and indefinite nonlinearity, Vol. 2020 (2020), No. 47, pp. 1-10.
  48. Jaume Llibre, Weber F. Pereira, Claudio Pessoa; Phase portraits of Bernoulli quadratic polynomial differential systems, Vol. 2020 (2020), No. 48, pp. 1-19.
  49. Adriana C. Briozzo; Supercooled Stefan problem with a Neumann type boundary condition, Vol. 2020 (2020), No. 49, pp. 1-14.
  50. Julia Calatayud, Tomas Caraballo, Juan Carlos Cortes, Marc Jornet; Mathematical methods for the randomized non-autonomous Bertalanffy model, Vol. 2020 (2020), No. 50, pp. 1-19.
  51. Kai Tao; Non-perturbative positivity and weak Holder continuity of Lyapunov exponent of analytic quasi-periodic Jacobi cocycles defined on a high dimension torus, Vol. 2020 (2020), No. 51, pp. 1-14.
  52. Xiaohui Wang, Peihao Zhao; Existence of weak solutions to superlinear elliptic systems without the Ambrosetti-Rabinowitz condition, Vol. 2020 (2020), No. 52, pp. 1-21.
  53. Rachidi B. Salako, Wenxian Shen; Traveling wave solutions for fully parabolic Keller-Segel chemotaxis systems with a logistic source, Vol. 2020 (2020), No. 53, pp. 1-18.
  54. Lorenzo Riva, Nathan Pennington; Low regularity of non-L^2(R^n) local solutions to gMHD-alpha systems, Vol. 2020 (2020), No. 54, pp. 1-17.

Return to the EJDE web page.